# SDR SWAA2019021429607

- Difficulty date: January 7, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FASTENER HOLE CORRODED AT BS 986, RBL 43.  REPAIRED FLOORBEAM PER SRM & EA.
